MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE SCREW 6.0 X 60; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE SCREW 6.0 X 60; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 199721660
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional procodes: kwp, kwq, mni, osh complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a depuy employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from colombia reports an event as follows: it was reported that during a procedure on (b)(6) 2019, at the time of placing the double-pass bushing to the screw, it looked 6.0x60mm and it did not reach a stop.When trying to give it the final torque, it was not possible.Another double-pass bushing was passed, and it passed the same as the first one and it is evidenced as threads of titanium that came out when placing the bushing.It was also tried with a simple bushing and the same thing happened; the screw fins are broken, and the bushing was tried to be placed but was not possible.It was decided to change the screw for another one since several attempts were made with no success.The screw was changed and one of the previously used bushings was used.This report is for an expedium® verse spine system screw.This is report 1 of 2 for (b)(4).

Brand Name
5.5 EXP VERSE SCREW 6.0 X 60
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9309811
Report Number1526439-2019-52389
Device Sequence Number468268
Product Code NKB
UDI-Device Identifier10705034442242
UDI-Public(01)10705034442242
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K142185
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199721660
Device Catalogue Number199721660
Device Lot Number129672
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date11/12/2019
Patient Sequence Number1